# SDR SWIA200617357

- Difficulty date: October 25, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 15,848 hours, 21,522 cycles
- Engine: Pwa PW118B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT DETECTED AN ODOR OF SMOKE.  INSPECTED A/C AND OPERATED PACKS.  NO EVIDENCE OF FIRE OR SMOKE.
